Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A note on nilpotent algebras in four units


Author: K. S. Ghent
Journal: Bull. Amer. Math. Soc. 40 (1934), 331-338
MathSciNet review: 1562846
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05864-6
PII: S 0002-9904(1934)05864-6